# SDR 2008UALA02049

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 31,302 hours, 8,528 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Cooler
- Condition: Failed
- Location: Fuel/Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED.  GEN DRIVE LGT ILLUM.  GENERATOR DRIVE DISCONNECTED.  FOUND OIL COMING FROM IDG FUEL OIL HEAT EXCHANGER.  REPLACED FUEL-OIL COOLER & FUEL-OIL COOLER BYPASS VALVE ASSEMBLY PER MM79-21-01. VERIFICATION FLT CONFIRMS NORMAL OPERATION  OF THE SUBJECT SYSTEM. AC OK FOR SERVICE.
